Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2019, Volume 21, Number 2, Pages 187–214 (Mi svmo736)  

Mathematics

An approximation of problems of optimal control on the coefficients of elliptic convection-diffusion equations with an imperfect contact matching condition

F. V. Lubyshev, A. R. Manapova

Bashkir State University, Ufa

Abstract: We consider nonlinear optimization problems for processes described by non-self-adjoint elliptic equations of convection-diffusion problems with an imperfect contact matching conditions. These are the problems with a jump of the coefficients and of the solution on the interface; the jump of the solution is proportional to the normal component of the flux. Variable coefficients multiplying the highest and the lowest derivatives in the equation and the coefficients by nonlinear terms in the equations of state are used as controls. Finite difference approximations of optimization problems are constructed and investigated. For the approximation of state equations we propose a new “modified difference scheme” in which the variable grid coefficients in the principal part of the difference operator are computed using method other than traditionally applied in the theory of difference schemes. The problem's correctness is investigated. The accuracy estimation of difference approximations with respect to the state are obtained. Convergence rate of approximations with respect to cost functional is estimated, too. Weak convergence with respect to control is proved. The presence of a non-self-adjoint operator causes certain difficulties in constructing and studying approximations of differential equations describing discontinuous states of controlled processes, in particular, in proving the difference approximations well-posedness, and in studying the relationship between the original optimal control problem and the approximate mesh problem. The approximations are regularized. The obtained results will be heavily used later in solving problems associated with the development of effective methods for the numerical solution to the constructed finite-dimensional mesh optimal control problems and their computer implementation.

Keywords: optimal control problem, non-self-adjoint elliptic equation, imperfect contact, difference approximations

DOI: https://doi.org/10.15507/2079-6900.21.201902.187-214

Full text: PDF file (745 kB)
References: PDF file   HTML file

UDC: 519.6:517.962
MSC: 65N06

Citation: F. V. Lubyshev, A. R. Manapova, “An approximation of problems of optimal control on the coefficients of elliptic convection-diffusion equations with an imperfect contact matching condition”, Zhurnal SVMO, 21:2 (2019), 187–214

Citation in format AMSBIB
\Bibitem{LubMan19}
\by F.~V.~Lubyshev, A.~R.~Manapova
\paper An approximation of problems of optimal control on the coefficients of elliptic convection-diffusion equations with an imperfect contact matching condition
\jour Zhurnal SVMO
\yr 2019
\vol 21
\issue 2
\pages 187--214
\mathnet{http://mi.mathnet.ru/svmo736}
\crossref{https://doi.org/10.15507/2079-6900.21.201902.187-214}
\elib{https://elibrary.ru/item.asp?id=39116450}


Linking options:
  • http://mi.mathnet.ru/eng/svmo736
  • http://mi.mathnet.ru/eng/svmo/v21/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:117
    Full text:23
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022